# SDR DALA2021121607828

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 68,762 hours, 27,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2051400) DURING INSPECTION FOUND EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. IRREG DIFFUSER LENS INSTALLED UPSIDE DOWN. IRO REINSTALLED CENTER AISLE LIGHT LENS CORRECTLY. OPS CHECKS GOOD.
